# SDR 99ZZZM240

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826CR
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1141
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 87823902
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING DESCENT FIRE WARNING OCCURRED ON NR 3 ENGINE.  ENGINE FIRE DRILL COMPLETED.  A/C LANDED WITHOUT INCIDENT.  CORRECT ACTION IAW FIM 26-11-00 REG 112.  FOUND CORRODED CONNECTOR.  FALSE FIRE WARNING, REMOVED AND REPLACED CONNECTOR IAW SRM 20-24-06.  OPS CHECK NORMAL.  A/C RETURNED TO SERVICE.  (M)
